EconPapers    
Economics at your fingertips  
 

Influence Diagnostics and Estimation Algorithms for Powell's SCLS

João Santos Silva ()

Journal of Business & Economic Statistics, 2001, vol. 19, issue 1, 55-62

Abstract: This article studies influence diagnostics and estimation algorithms for Powell's symmetrically censored least squares estimator. The proposed measures of influence are based on one-step approximations to the analogous deletion diagnostics used in least squares regression and can be conveniently constructed using a Newton-type algorithm. Additionally, it is found that this algorithm can be used to substantially reduce the computational burden of the estimator. The results of the article are illustrated with an application.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:19:y:2001:i:1:p:55-62

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-08-20
Handle: RePEc:bes:jnlbes:v:19:y:2001:i:1:p:55-62